Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2019, Article ID 7609828, 8 pages
https://doi.org/10.1155/2019/7609828
Research Article

Direction and Stability of Hopf Bifurcation in a Delayed Solow Model with Labor Demand

1Mohammadia School of Engineering, Mohammed V University in Rabat, Rabat, Morocco
2Laboratoire de Finance, Entrepreneuriat, et Développement, Faculté des Sciences Juridiques, Economiques et Sociales de Salé, Université Mohammed V de Rabat, Sala Al Jadida, Morocco
3Department of Applied Mathematics, National School of Mineral Industry, Rabat, Morocco

Correspondence should be addressed to Sanaa ElFadily; moc.liamg@aanasylidafle

Received 11 February 2019; Revised 24 April 2019; Accepted 8 May 2019; Published 2 June 2019

Academic Editor: Patricia J. Y. Wong

Copyright © 2019 Sanaa ElFadily et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.